# SDR SWAA2024102837582

- Difficulty date: September 14, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH FWD SHIELD FROM STA 767 TO STA 787 RBL 21 WL 155.5 HAS MULTIPLE SPOTS OF CORROSION.<[01] REMOVED CORROSION; CHECKED LIMITS; FOUND OUT OF LIMITS; REMOVED SHIELD; LOCATED AND DRILLED HOLES ON NEW SHIELD; TREATED; PRIMED; APPLIED BMS 10-11 WHITE ENAMEL PAINT; AND REINSTALLED NEW AFT CARGO R/H FWD SHIELD FROM STA 767 TO STA 787 PER SRM 51-10-02-0G-0; PER SRM 53-60-15-1A-1; PER 51-40-02-0G-0; PER SRM 51-40-05-0G-0; PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.;[02] CORRECTION TO STEP #1 REMOVED CORROSION; CHECKED LIMITS; FOUND OUT OF LIMITS; REMOVED SHIELD; LOCATED AND DRILLED HOLES ON NEW SHIELD; TREATED; PRIMED; APPLIED BMS 10-11 WHITE ENAMEL PAINT; AND REINSTALLED NEW AFT CARGO R/H FWD SHIELD FROM STA 767 TO STA 787 PER SRM 51-10-02-0G-0; PER SRM 53-60-15-1A-1; PER SRM 51-40-02-0G-0; PER SRM 51-40-05-0G-0; PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.;[03] VERIFIED STEP 2.
